# SDR 96ZZZX785

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8665P
- Make and model: Piper PA-24-260
- Aircraft serial: 244112
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 91929
- Condition: Failed
- Location: Nlg Door
- Part time: 138 hours
- Component: LSM100297
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SELECTING GEAR UP AND HAVING GEAR SOLENOID AND LIGHTS' CIRCUIT BREAKER TRIP.  AIRCRAFT HAS A WHOLLY COWL CONVERSION FROM LOPRESTI.  PILOT EXPERIENCED REDUCED RUDDER CONTROL, BUT WAS ABLE TO MAKE AN UNEVENTFUL LANDING.  AIRCRAFT WAS FOUND TO HAVE HAD THE NOSE GEAR DOORS CLOSE ON THE EXTENDED NOSE GEAR CAUSING THE CIRCUIT BREAKER TO OVERLOAD AND REDUCING RUDDER CONTROL THROUGH NOSE GEAR INTERCONNECT.  FOUND THE UP-LIMIT SWITCH ON NOSE GEAR DOOR MOTOR HAD FAILED GIVING A FALSE READING TO THE RELAY BOX ALLOWING THE DOORS TO GO OUT OF SEQUENCE.
